Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The rotation theorem for starlike univalent functions


Author: A. W. Goodman
Journal: Proc. Amer. Math. Soc. 4 (1953), 278-286
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0053221-5
MathSciNet review: 0053221
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Alexander, Functions which map the interior of the unit circle upon simple regions, Ann. of Math. vol. 17 (1915) pp. 12-22. MR 1503516
  • [2] L. Bieberbach, Aufstellung und Geweis des Drehungssatzes für schlichte konforme Abbildungen, Math. Zeit. vol. 4 (1919) pp. 295-305. MR 1544366
  • [3] Z. W. Birnbaum, Beiträge zur Theorie der schlichten Funktionen, Studia Math. vol. 1 (1929) pp. 159-190.
  • [4] C. Darwin, On some transformations involving elliptic functions, Philosophical Magazine (7) vol. 41 (1950) pp. 1-11. MR 0032753 (11:341f)
  • [5] A. W. Goodman, On the Schwarz-Christoffel transformation and p-valent functions, Trans. Amer. Math. Soc. vol. 68 (1950) pp. 204-223. MR 0033886 (11:508d)
  • [6] -, Inaccessible boundary points, Proceedings of the American Mathematical Society vol. 3 (1952) pp. 742-750. MR 0050680 (14:367a)
  • [7] M. S. Robertson, On the theory of univalent functions, Ann. of Math. vol. 37 (1936) pp. 374-408. MR 1503286
  • [8] W. G. Stroganoff, Über den arc $ f'(z)$ unter der Bedingung dass $ f(z)$ die konforme Abbildung eines sternartigen Gebietes auf das innere des Einheitskreises der z-Ebene liefert, Trudy Mat. Inst. Steklova. vol. 5 (1934) pp. 247-258.
  • [9] B. M. Urazbaev, On the argument of the derivative of a univalent star-shaped function, Izvestiya Akad. Nauk. Kazah. SSR. vol. 56 Ser. Mat. Meh. 2 (1948) pp. 102-121 (Russian). MR 0045212 (13:546b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0053221-5
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society